# SDR AALA2018070539001

- Difficulty date: June 30, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 9,432 hours, 983 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: OVE1021
- Part serial: 15010081
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED THE OVEN IN THE AFT GALLEY SMOKES WHEN IN USE. TURNED OFF THE OVEN.   REPLACED THE AFT GALLEY OVEN IAW CMM 25-37-39, CHECKED GOOD.
